MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC PRISMAFLEX SETS (M); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

VANTIVE US HEALTHCARE LLC PRISMAFLEX SETS (M); DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 109990
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was not available for evaluation; however, photographs and video of the sample were provided for evaluation.Visual inspection of the photos and video showed a leak at the level of the drain bag sealing near the stopcock.The reported condition was verified.It was reported the external leak occurred six hours after starting treatment.A potential cause for the event was determined to be re-use of the single use bag.Leakage from the drain bag can occur when the bag is filled and emptied several times.Per the instructions for use provided with this device, the prismaflex sets and all the provided accessories within the sets, including the drain bags, are single use products.Once the drain bag is filled, it should be discarded and not re-used.The prismaflex control unit operator's manual indicates to ¿change fluid bags when the appropriate caution alarm occurs (pbp bag empty, replacement bag empty, dialysate bag empty or effluent bag full)¿.The prismaflex control unit warns the operator when the effluent bag is full and it is specified in the on-screen instruction delivered by the prismaflex control unit that the drain bag should be disconnected and changed for a new bag.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that after six hours of continuous renal replacement therapy using a prismaflex m set, a slight leak was observed from the waste bag.It was further reported the nurse tried to seal the leak without success.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
PRISMAFLEX SETS (M)
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MEYZIEU
7, av lionel terray, b.p. 126
meyzieu cedex rhone 69883
FR   69883
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22141839
Report Number8010182-2025-00283
Device Sequence Number20671731
Product Code KDI
UDI-Device Identifier07332414090005
UDI-Public(01)07332414090005(10)24A0097CB(17)251231
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K080519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number109990
Device Lot Number24A0097CB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown